MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXZERO MULTI FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXZERO MULTI FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MZXT9001
Medical Device Problem Codes Leak/Splash (1354); Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd maxzero multi fuse extension set with needleless connector separated the following information was received by the initial reporter with the following verbatim: verbatim: product problem - the t connector comes apart and is not secure.- multiple patients.
 
Additional Manufacturer Narrative
Two samples of item mzxt9001 were submitted for quality evaluation.Visual examination shows that one of the samples had the securement collar removed from the t-connector body, and the second sample showed that the securement collar was loose on the t-connector body and was easily removed.The customer complaint of separation was confirmed by investigation.The investigation was forwarded to the manufacturing facility for determination of the root cause of the failure.After the investigation it was determined that the possible root cause is that the molding cavity of the component was out of specification.Containment of the components was conducted for batches of the component related to the components reported.Additionally, a work order was issued to update the molding cavities to correct the component moldings to specifications, and a quality alert was issued to communicate the issue to the personnel involved in the molding process and to re-emphasize the importance of following the assembly instructions.Finally the issue was escalated to our corrective and preventative action system and actions have been taken and will be tracked to ensure the actions taken have addressed the reported issue.
 
Event or Problem Description
Material # mzxt9001.Batch # 24049250.It was reported by customer that the t connector comes apart and is not secure.Verbatim: product problem - the t connector comes apart and is not secure.- multiple patients.Item -mzxt9001.Lot -24039340.

Brand Name
BD MAXZERO MULTI FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20351874
Report Number9616066-2024-01420
Device Sequence Number7926584
Product Code FPA
UDI-Device Identifier10885403240805
UDI-Public(01)10885403240805
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMZXT9001
Device Lot Number24049250
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2024
Supplement Date Received by Manufacturer12/19/2024
Initial Report FDA Received Date10/02/2024
Supplement Report FDA Received Date12/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown